# SDR HALA2020110503595

- Difficulty date: October 29, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 13a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FOUND WEB AT FR 13A FWD OF DOOR 1R, CORRODED (EXFOLIATION) BEYOND SRM LIMIT.  CORRECTIVE ACTION: WEB AT FR 13A-FR 14A (FWD OF DOOR 1R).  REPLACED AS PER SRM.
